How Antibiotics Affect Male Potency
Posted on 3rd April and posted in
Category: Erectile Dysfunction
Antibiotics are one of the most significant achievements of all mankind in treatment of many complex ailments and today they are widely used in various fields of medicine: surgery and urology, dentistry and gynecology to combat venereal, viral, bacterial and other diseases. Throughout the world, more than a hundred varieties of antibiotics are known that have a wide or narrow spectrum of action and are proven that their use has already helped to save more than a thousand human lives.
Don’t Self-Medicate – Trust a Specialist
And today, most likely, you will not find a single person who has never been treated with any antibiotic, but do not forget that every drug should be taken only as prescribed by doctors. Very often people do not go to doctor, and prefer self-medication, take serious medications, which at mild form of the disease should not be used, and as a result, then we come across not very pleasant consequences for us. Antibiotics should be appointed only in situation when they can not be avoided and we must always weigh pros and cons before they are admitted.
Effect of Antibiotics on Potency
Carrying out research on how reception of these drugs affects human body, scientists found that they all have many side effects that manifest themselves in the form of reduced immunity, allergic reactions, impaired functioning of genitourinary system, disorders of gastrointestinal tract, etc. Struggling with harmful bacteria and viruses, antibiotics can destroy all microorganisms necessary for the body, primarily liver and stomach suffer from this.
There are also rare cases when a man after a course of serious drugs has decreased sexual desire, his erection is weakened and potency is deteriorating, but gradually everything is restored and sexual life returns to previous rhythm. But not everyone knows that antibiotics change composition of seminal fluid, and therefore family doctors recommend that men postpone conception of children, if at that moment they take any serious medications. We should not ignore the fact that such drugs reduce immunity, and because of this, a man may also suffer from erection deterioration, but everything gets better as soon as the course of treatment is over.
To Sum Up the Results
In conclusion, it should be said that fear of losing potency after a course of certain medications is greatly exaggerated and since doctor appointed them to you, it would be foolish and incorrect to interrupt treatment due to unreasonable fear. After all, infections are much more likely to affect erectile function of a person than the course of properly selected drugs.
Now to the question «Do antibiotics affect potency?» you can accurately say that these two concepts do not have clear connection, and therefore you do not need to be afraid that after treatment you will become impotent. The main thing is not to engage in self-medication, but to trust experienced and competent specialist who will be able to prescribe certain medications if necessary, and also tell you what measures to take to restore the body as soon as possible after a course of antibiotics.